zbMATH — the first resource for mathematics

On Lipschitz midconvex multifunctions. (English) Zbl 1103.26011
It is proved that a normed space-valued midconvex multifunction with non-empty closed and bounded values, weakly upper bounded on a suitable ball of a normed space \(X\), is locally Lipschitzian. The proof utilizes some technical results, which are demonstrated in the first part of the paper. Moreover, as a corollary, a sufficient condition for Lipschitzianity of \(F\) on the whole of \(X\) is given.

26A51 Convexity of real functions in one variable, generalizations
Full Text: EuDML
[1] NIKODEM K.: K-convex and K-concave set-valued functions. Zeszyty Nauk. Politech. Łódz. Mat. 559 (1989), 1-75.
[2] PSHENICHNYI B.: Convex multivalued mappings and their conjugates. Cybernetics 10 (1974), 453-464.
[3] ROBERTS A. W.-VARBERG D. E.: Convex functions. New York-London, Academic Press, 1973. · Zbl 0271.26009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.